# SDR 02100650

- Difficulty date: April 10, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002C10
- Aircraft serial: 7418
- System (JASC): 2910 · Hydraulic System, Main
- Part: Heat Exchanger
- Part number: 13E415
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM ORD TO JAX, THE NR 1 HYDRAULIC SYSTEM INDICATED AN OVERHEAT.  THE CREW FOLLOWED THE QRH PROCEDURES, SHUT DOWN THE NR 1 ENGINE AND DIVERTED TO IND WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE HYDRAULIC HEAT EXCHANGER AND HEAT EXCHANGER POWER RELAY.  A MAINTENANCE ACCEPTANCE FLIGHT WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  RELAY P/N M83536-6-025M.
